Depression Community
does anyone no anything about risperdal the medication
About This Community:

Join others suffering from Depression. Turn to them for guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

does anyone no anything about risperdal the medication

does anyone no anything about risperdal ive been feeling extreme disconections at times having pressure at the top of my head loss of emotions and feelings like im just in nothyingness also a weird feeling that my energy is out of my body an im not firmly in my body i find it hard to connect with people an feel there presence i mostly just feel generally weak im taking 3 to 4 mg and im alot of the time feeling uncomfortable from the out of body feeling and not feeling my feelings can anybody help
Related Discussions
5 Comments Post a Comment
Blank
Avatar m tn
ReVeRs,

As far as I know, risperdal is a mood suppressant and mostly used for anxiety.  I am also on it and yes, it does tend to make you feel that way to begin with.  

I think the reason for that, is that you have to get used to your emotions being a little bit more subtle (Which, if I am not mistaken, is the whole point of the exercise).

Give it a little time and see if you get a bit more used to it.  You will most likely find that the disconnected feeling is just your current perception due to the elevated moods that you are used to.
Blank
886552 tn?1241593897
yer ive been taking it for a year now and ive shorly got used to it can it cause sum of those other symptoms that i have explained and its just not suttle emotions its like feeling nothyn at all so things just feel pointless but sumtimes i feel good and feel my feelings a bit but thats very rare also can risperdal make u lose alot of pleasure in ur sex life and and if u dont need it can it mess with ur head keep in touch
JoSh......................
Blank
Avatar f tn
I had commented on your note, I didn't realize that you had been on it for so long. My comment is kind of void! My side effects were just at start up of the drug! Good luck, I truly hope things get better.
Blank
585414 tn?1288944902
Risperdal is a generally tolerable medication but can cause some cognitive blunting like all current antipsychotics and a slight drop in blood pressure. Usually those effects mitigate over time. If this has continued to be a problem speak to your psychiatrist and ask them exactly what's going on and then perhaps they could adjust things so you feel better.
Blank
Avatar m tn
I have found it to cause extreme fatigue. I am taking 4mg at night and just got put back down to 2mg due to some side effects. I also notice a motor like flying by in my head when I turn my head a certain way.
Blank
Post a Comment
To
Recent Activity
961574 tn?1462909130
Blank
mhv commented on photo
41 mins ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
45 mins ago
1383908 tn?1457405328
Blank
Sheaby commented on photo
1 hr ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY